MAUDE Adverse Event Report: AESCULAP AG VEGA PS+ GLIDING SURFACE T0/0+ 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG VEGA PS+ GLIDING SURFACE T0/0+ 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NX200
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced ongoing issues following a left knee prosthesis.According to the operative report, the patient underwent a left total knee arthroplasty on (b)(6), 2021 for degenerative joint disease.The procedure was completed without intraoperative complications.Postoperatively, the patient initially reported improvement, with follow-up on (b)(6), 2021 noting that the patient was doing well with no pain or complaints.However, by (b)(6), 2022, the patient reported a fall with subsequent left knee pain, decreased range of motion, and ligamentous instability.Imaging and clinical findings at that time noted degenerative changes and laxity.The patient continued to report persistent knee symptoms despite conservative management, including injections.By (b)(6) 2022, the patient reported ongoing knee pain, though imaging did not demonstrate loosening at that time.At follow-up on (b)(6), 2026, imaging demonstrated a left total knee prosthesis in place with findings of mechanical loosening of the femoral component, associated lucency, and instability.Clinical examination confirmed ligamentous laxity, effusion, and pain.Diagnoses included mechanical loosening and instability of the left knee prosthetic joint.No infection or revision surgery was documented in the available records.This report is filed under ais reference xc (b)(4).

Brand Name
VEGA PS+ GLIDING SURFACE T0/0+ 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24999167
Report Number3005673311-2026-00082
Device Sequence Number9773544
Product Code JWH
UDI-Device Identifier04046963811068
UDI-Public(01)04046963811068(11)180924(17)230831(10)52462533
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2026
Report Date (Section F) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberNX200
Device Catalogue NumberNX200
Device Lot Number52462533
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/08/2026
Device Age90 MO
Event Location Hospital
Date Report to Manufacturer04/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA04/27/2026